It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-12-2005, 05:43 PM   #1
Newbie
(male)
 
Join Date: Oct 2005
Posts: 7
TexGuy22 HB User
Does anybody here notice their eyes take a weird shape when under antipsychotics?

Guys I don't know what to do? Every since I was placed under antipsychotics, my face has becomed different. especially my eyes which take a weird expression. My eyes seems kind of dead, small, sad eyes, and my overall face expression turns ugly. Has anybody else here under antipsychotics experienced a similar thing. If so, post on this thread and if you were able to solve this eye problem, how did u do it? Thanks Guys

 
Old 10-16-2005, 11:35 AM   #2
Inactive
(female)
 
Join Date: Oct 2005
Posts: 145
barkingshark HB User
Re: Does anybody here notice their eyes take a weird shape when under antipsychotics?

you are not the only one who has noticed that.
unforunately when not on meds I look like I'm psychotic. (because of withdrawal that docs claim don't exist)
Without meds I look wild eyed and confused and people stare at me because they notice there is something wrong with me and that I'm psychotic. It takes about 3 weeks of being on a med steady before the wild eyed look to go away. I don't have any problem of looking strange or any side effects for that matter on the med I'm on now.

I have too look at old pictures of myself to see what I used to look like and be able to recognise the difference that medicine has made to my face.

I have tried all the meds and it's generally its the newer ones that cause that look you're talking about. The real old meds make a person look like a zombie.
I use Haldol at a low dose (.5 mg) I used to take 5 mg of it and believe me I looked STRANGE on it, like I had just rose from my coffin

Depending which of the atypicals you are on, you can actually take a flash light and study the shape of the pupil of your eye and you will see it is not exactly round anymore. It is done the same way the police can check your eyes for drugs such as heroine or LSD or meth.

I mentioned to the doctor a long time ago that my face looked a little funny because of the medicine I was on (Risperdal) and he suggested increasing my dose and adding Lorzapam to the drug cocktail he already had me on of antipsychotics, antidepressants and benzos I decided that I was already little too doped up and took myself off to another doctor who suggested I up my dose of Risperdal, cut out the benzos and antidepressants and stabilize for awhile and then switch to Haldol which I did. Then he SLOWLY titrated my dose of Haldol to it's current level (which caused me to be MEAN and NASTY for a long while because Haldol titration activates rage) I have been well ever since, wouldn't consider changing my meds. I save thousands of dollars a year by not taking atypicals, have no side effects and I'm able to dream at night, enjoy myself during the day and most importantly I am not sick.

During the course of many years of being ill I have used every drug for SZ in existance except for the injectables and find Haldol to be the best. By best I mean I am the closest of being the real me that I was before I got sick. I think for everyone that medicine which is the 'best' is a different med.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Brain fog, dizziness, fullness in ears, pressure behind eyes, things moving: Baseline krahon Brain Tumors 152 05-07-2010 06:43 PM
Does anybody have this weird sensation? mimba46 Reflex Sympathetic Dystrophy (RSD) (CRPS) 11 10-16-2007 01:49 PM
Does Anybody Have A Obsession With Washing? Sari05 Obsessive Compulsive Disorder (OCD) 38 10-07-2007 02:08 PM
does anybody get tired eyes also? AaronSauc Inner Ear Disorders 8 05-20-2007 06:43 AM
Does Anyone Have Eye Troubles? Burnt Bees Lyme Disease 11 03-27-2006 05:20 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



soapandstars (4), synpase321 (3), hathada (2), gardenandcats (2), dave_81 (1), tony1527 (1), Strawberry Girl (1), Vertigo140 (1), lxx (1), Nj1dmb (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (668), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 02:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!